# SDR UALA2013062504400

- Difficulty date: June 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,322 hours, 18,481 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 58
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELAC 1 PITCH FAULT, RESET UNSUCCESSFUL.  REPLACED ELAC 1 AND ALSO PERFORMED CAT II CK. ALL SYSTEMS PASSED HAD NO MESSAGE AND NO FAULTS.
